Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 3681529, 10 pages
http://dx.doi.org/10.1155/2016/3681529
Research Article

Sectional and Ricci Curvature for Three-Dimensional Lie Groups

1Department of Mathematics, The University of Toledo, Toledo, OH 43606, USA
2Bristol Community College, Fall River, MA 02720, USA

Received 12 July 2016; Accepted 31 October 2016

Academic Editor: K. F. C. Yiu

Copyright © 2016 Gerard Thompson and Giriraj Bhattarai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Milnor, “Curvatures of left invariant metrics on Lie groups,” Advances in Mathematics, vol. 21, no. 3, pp. 293–329, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Hindeleh and G. Thompson, “Killing's equations for invariant metrics on Lie groups,” Journal of Geometric Mechanics, vol. 3, no. 3, pp. 323–335, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Patera, R. T. Sharp, P. Winternitz, and H. Zassenhaus, “Invariants of real low dimension Lie algebras,” Journal of Mathematical Physics, vol. 17, no. 6, pp. 986–994, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus